# SDR TSAA0424070

- Difficulty date: September 20, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N750AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32743
- Aircraft time: 1,158 hours, 322 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Inoperative
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS FLIGHT 473, OAK-OGG - GALLEY POWER BECAME INOP, RETURNED TO OAK.  LOW TO MODERATE SINK-RATE COMPLIED WITH, SMOOTH TOUCH-DOWN.  RESET AIRCRAFT GROUND SERVICE BUSS 1 AND 2, GALLEY POWER VERIFIED.  OPS CHECK OK.  CONFORMED WITH HEAVY LANDING PHASE I INSPECTION IAW AMM 05-51-01-2, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
